Homology, Homotopy and Applications (HHA) is a fully refereed international
journal dealing with homology and homotopy in algebra and topology and their
applications to the mathematical sciences. Homology, Homotopy and Applications is published
by International Press.
Papers will be published by HHA in all areas of mathematics related to homology and homotopy.
International Press has created a new home page for HHA, but the articles are currently only available through the links on this page.
Online: ISSN 1532 - 0081 / Print: ISSN 1532 - 0073
HHA is indexed and reviewed by MathSciNet and ZentralBlatt, and indexed by Science Citation Index Expanded and Current Contents: Physical, Chemical & Earth Sciences.
Inna Zakharevich. Simplicial polytope complexes and deloopings of K-theory, 15(2), 301-330.
C. Barwick and D. M. Kan. n-relative categories: a model for the homotopy theory of n-fold homotopy theories, 15(2), 281-300.
Michael J. Catanzaro, Vladimir Y. Chernyak and John R. Klein. On Kirchhoff's theorems with coefficients in a line bundle, 15(2), 267-280.
R. Juer and U. Tillmann. Localisations of cobordism categories and invertible TFTs in dimension two, 15(2), 195-225.
Guram Donadze and Manuel Ladra. Chevalley-Eilenberg homology of crossed modules of Lie algebras in lower dimensions, 15(2), 185-194.
J. P. C. Greenlees and B. Shipley. The Cellularization Principle for Quillen adjunctions, 15(2), 173-184.